Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Red spots on legs. Internal stress. Have dark patches. Trapped blood? Help?

My husband died last year, and I have been dealing with a lot of internal stress . I had started to see little red spot above my ankles on both the end side of my legs sometime the spots that are now brown, look a little shinny. Now the spots are forming dark patches that will not go away. I have tried everything to lighten them, but the brown patches only become red and burns leaving the marks darker. I had been over a year and the spot have spot but the mark will not go away. I am 57, and no health Insurance. When my husband died, my health Insurance ended. What could I put on my legs to get rid of the trap blood under the skin, that I can get over the counter. Thank You D
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

You may be having Schamberg's disease.

It is a type of capillaritis..also called progressive pigmented purpuric dermatosis.

There are purpuric spots and patches on feet and legs.

The disease is benign and harmless.

Long time standing position may exacerbate the disease.

Vitamin C and K might improve the disease.

Thrombophob oint with mild steroid cream may fade the lesions.

However, you consult dermatologist.


Dr. Ilyas Patel MD
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor